RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Oshman, E V

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 16

Number of views:
This page:200
Abstract pages:1989
Full texts:820
References:39

http://www.mathnet.ru/eng/person24254
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218383

Publications in Math-Net.Ru
1985
1. E. V. Oshman, “Continuity of metric projection”, Mat. Zametki, 37:2 (1985),  200–211  mathnet  mathscinet  zmath; Math. Notes, 37:2 (1985), 114–119  isi
1983
2. E. V. Oshman, “On the continuity of metric projection onto convex closed sets”, Dokl. Akad. Nauk SSSR, 269:2 (1983),  289–291  mathnet  mathscinet  zmath
1982
3. E. V. Oshman, “Continuity of the metric projection onto subspaces of finite codimension in $C(Q)$”, Mat. Zametki, 32:3 (1982),  343–353  mathnet  mathscinet  zmath; Math. Notes, 32:3 (1982), 651–656  isi
4. N. V. Nevesenko, E. V. Oshman, “Metric projection onto convex sets”, Mat. Zametki, 31:1 (1982),  117–126  mathnet  mathscinet  zmath; Math. Notes, 31:1 (1982), 59–64  isi
1980
5. E. V. Oshman, “On the continuity of a metric projection in the space $C(Q)$”, Dokl. Akad. Nauk SSSR, 251:5 (1980),  1063–1066  mathnet  mathscinet  zmath
6. E. V. Oshman, “Continuity of metric projection onto a Chebyshev subspace of finite codimension in a space of continuous functions”, Mat. Zametki, 27:4 (1980),  597–606  mathnet  mathscinet  zmath; Math. Notes, 27:4 (1980), 293–298  isi
1979
7. E. V. Oshman, “On the points of continuity of a metric projection in a space of continuous functions”, Dokl. Akad. Nauk SSSR, 247:5 (1979),  1050–1053  mathnet  mathscinet  zmath
1976
8. E. V. Oshman, “The continuity of the metric projection on a subspace of finite codimension in the space of continuous functions”, Mat. Zametki, 19:4 (1976),  531–539  mathnet  mathscinet  zmath; Math. Notes, 19:4 (1976), 324–328
1975
9. E. V. Oshman, N. V. Nevesenko, “Continuity of a multivalued metric projection in normed linear spaces”, Dokl. Akad. Nauk SSSR, 223:5 (1975),  1064–1066  mathnet  mathscinet  zmath
1972
10. E. V. Oshman, “Characterization of subspaces with continuous metric projection into a normed linear space”, Dokl. Akad. Nauk SSSR, 207:2 (1972),  292–295  mathnet  mathscinet  zmath
1971
11. E. V. Oshman, “A continuity criterion for metric projections in Banach spaces”, Mat. Zametki, 10:4 (1971),  459–468  mathnet  mathscinet  zmath; Math. Notes, 10:4 (1971), 697–701
1970
12. E. B. Oshman, “The continuity of metric projection onto certain classes of subspaces in a Banach space”, Dokl. Akad. Nauk SSSR, 195:3 (1970),  555–557  mathnet  mathscinet  zmath
13. E. V. Oshman, “Chebyshev sets and the continuity of metric projection”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 9,  78–82  mathnet  mathscinet  zmath
1969
14. E. V. Oshman, “Continuity of metric projection and some geometric properties of the unit sphere in a Banach space”, Dokl. Akad. Nauk SSSR, 185:1 (1969),  34–36  mathnet  mathscinet  zmath
15. E. V. Oshman, “Chebyshev sets, continuity of the metric projection and certain geometric properties of the unit sphere in a Banach space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 4,  38–46  mathnet  mathscinet  zmath
16. E. V. Oshman, “On the continuity of metric projection in Banach space”, Mat. Sb. (N.S.), 80(122):2(10) (1969),  181–194  mathnet  zmath; Math. USSR-Sb., 9:2 (1969), 171–182

1976
17. E. V. Oshman, N. V. Nevesenko, “Поправки к статье “Непрерывность многозначной метрической проекции в линейных нормированных пространствах” (ДАН, т. 223, № 5, 1975 г.)”, Dokl. Akad. Nauk SSSR, 226:5 (1976),  992  mathnet
1971
18. E. B. Oshman, “Поправки к статье “О непрерывности метрической проекции на некоторые классы подпространств в пространстве Банаха” (ДАН, т. 195, № 3, 1970 г.)”, Dokl. Akad. Nauk SSSR, 199:6 (1971),  742  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020